# SDR ASAA2015111714127

- Difficulty date: November 17, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580733
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED ABOVE STR 12 RT BS 291.  ACFT GROUNDED. REMOVED CRACKED ANGLE AT BS 291 ABOVE STR 12R AND REPLACED WITH NEW ANGLE IAW SRM 51-40-02-0G-0.
